# SDR SWIA200617500

- Difficulty date: December 24, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 5,634 hours, 3,686 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: 0991
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 5,591 hours, 3,661 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RECEIVED SLATS FAIL CAUTION MESSAGE ON APPROACH TO ASE.  DIVERTED TO DEN.  REPLACED NR 5 & NR 6 SLAT ACTUATORS IAW AMM 27-81-09.  OPERATIONAL CHECKS GOOD.  P/N 766385C, S/N OFF 1000.
